# SDR ANCF200700024

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- Aircraft time: 70,436 hours, 16,214 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WEATHER FAIL DISPLAYED ON HSI, AFTER WXR TEST WEATHER FAIL DISAPPEARS. IAW FIM 34-43-00. FIGURE 103, BLOCKS  1,2 AND 3 THE WXR BITE PROCEDURE WAS ACCOMPLISHED SATISFACTORY.
